Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Continuous cough, advised Levolin for wheezing, Augmentin for chest infection. What else to do ?

Hi, My daughter is 4 yrs old.She is having continuous cough for the past two months.Intially doctor told no chest infection it is wheezing .She advised me to give levolin.After that she got chest infection.She gave Augmentin( Antibiotic ).Then in between the cough has been supressed.Now again she is having cough(not frequently) and cold.Within this two months time we fed our daughter with antibiotic two times.we dont know what to do?please help.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the question,
Recurrent lung infections associated with wheezing in this case deserves a keen evaluation. A family history of asthma or allergic rhinitis is worth been considered in this case. Associated symptoms like fever and weight loss, loss of appetite could suggest a pulmonary tuberculosis.
It could still be possible that she could actually have two respiratory tract infections within the two months. However, excluding certain predisposing conditions to recurrent respiratory tract infections, excluding a atopic/allergic cough condition and other infectious causes of chronic cough could be worth considering.
An evaluation by his pediatrician or pulmonologist could be of great help.
Thanks and best regards,
Luchuo, MD.
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor